RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 62–67 (Mi mz4756)  

Unconditional basis property of exponentials with a gap in the spectrum

A. M. Minkin

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (646 kB)

English version:
Mathematical Notes, 1992, 52:4, 1033–1037

Bibliographic databases:

Received: 02.01.1991

Citation: A. M. Minkin, “Unconditional basis property of exponentials with a gap in the spectrum”, Mat. Zametki, 52:4 (1992), 62–67; Math. Notes, 52:4 (1992), 1033–1037

Citation in format AMSBIB
\Bibitem{Min92}
\by A.~M.~Minkin
\paper Unconditional basis property of exponentials with a gap in the spectrum
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 62--67
\mathnet{http://mi.mathnet.ru/mz4756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203953}
\zmath{https://zbmath.org/?q=an:0802.30004}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1033--1037
\crossref{https://doi.org/10.1007/BF01210437}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4756
  • http://mi.mathnet.ru/eng/mz/v52/i4/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020